MU Digital Repository
Logo

Sitagliptin-induced hemolysis

Bekur, Ragini and Nagaraja, MV and Shivashankara, KN and Stanley, Weena (2010) Sitagliptin-induced hemolysis. Indian Journal of Pharmacology, 42 (5). pp. 320-321. ISSN 0253-7613

[img] PDF
Sitragliptin induced hemolysis.pdf - Published Version
Restricted to Registered users only

Download (326kB) | Request a copy

Abstract

Sitagliptin is a newer oral hypoglycemic drug of the dipeptidyl peptidase-IV inhibitor class. It appears to be a promising newer oral hypoglycemic agent. The advantages are the absence of hypoglycemia when used as monotherapy and they cause less gain weight. We report a case of sitagliptin-induced hemolysis, a rare side effect, not reported in the literature. As sitagliptin is widely used in type 2 diabetes mellitus physicians should be aware of the possibility of this rare but potentially serious adverse drug reaction.

Item Type: Article
Uncontrolled Keywords: Dipeptidyl peptidase inhibitor; hemolysis; sitagliptin.
Subjects: Medicine > KMC Manipal > Medicine
Depositing User: KMC Manipal
Date Deposited: 26 Jun 2015 09:48
Last Modified: 26 Jun 2015 09:48
URI: http://eprints.manipal.edu/id/eprint/143154

Actions (login required)

View Item View Item